# SDR CALA2018040901125

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 88,105 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  THE EMERGENCY LIGHTS BATTERY PACK CAN NOT CHARGE ON TH E MODULE M33400. REPLACED THE BATTERY PACK.   TESTED NORMAL IAW AMM 33-51-06-960-801, AND AMM 33-51-06-960-802 REV.8 2.
